# SDR SWAA2016121910583

- Difficulty date: December 15, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 69,169 hours, 55,216 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W117000220
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN CEILING EMERGENCY EXIT SIGN FELL OFF.  REPAIRED WIRE PER SWPM & SIP.
